MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; SPINAL BONE SCREW, NON-BIOABSORBABLE

GLOBUS MEDICAL, INC. RESONATE; SPINAL BONE SCREW, NON-BIOABSORBABLE
Model Number 1194.7216
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw backed out of resonate plate.
 
Additional Manufacturer Narrative
The purpose of this rationale is to evaluate the risk associated with the identified failure mode of screw pushes out the top of the plate post-op for the resonate anterior cervical plate system.There was a revision surgery on (b)(6) 2025 to remove the screw and add posterior fixation to the affected levels.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time, and the hazard will continue to be monitored.

Brand Name
RESONATE
Common Device Name
SPINAL BONE SCREW, NON-BIOABSORBABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24735047
Report Number3004142400-2026-00055
Device Sequence Number21438005
Product Code KWQ
UDI-Device Identifier00193982152765
UDI-Public00193982152765
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.7216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite